Alert archive / Massachusetts / Freezing Rain Advisories in 2016

Freezing Rain Advisory 2, NWS Boston/Norton, MA

November 28, 20164 counties in Massachusetts

NWS Boston/Norton, MA issued this freezing rain advisory at Nov 28, 2016, 2:41 PM EST for 4 counties in Massachusetts. It took effect at Nov 29, 2016, 4:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2016, 2:41 PM EST (19:41 UTC)
In effect from
Nov 29, 2016, 4:00 AM EST
Expired
Nov 29, 2016, 9:59 AM EST
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 99 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WWUS41 KBOX 281941
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
241 PM EST MON NOV 28 2016

MAZ002>004-008-010-026-290345-
/O.NEW.KBOX.ZR.Y.0002.161129T0900Z-161129T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...AYER
241 PM EST MON NOV 28 2016

...FREEZING RAIN ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST
TUESDAY.

* LOCATIONS...NORTHWEST AND NORTH CENTRAL MASSACHUSETTS.  

* HAZARD TYPES...BRIEF PERIOD OF LIGHT FREEZING RAIN POSSIBLE
  BETWEEN 4 AND 10 AM TUESDAY MORNING.

* ACCUMULATIONS...ICE ACCRETION FROM A TRACE TO A FEW HUNDREDTHS
  OF AN INCH POSSIBLE.

* TIMING...BETWEEN 4 AND 10 AM TUESDAY MORNING.

* IMPACTS...ANY ICE ACCRETION THAT OCCURS WILL BE RATHER LIGHT AND
  SHORT-LIVED AS TEMPERATURES WILL RISE ABOVE FREEZING BY MID TO
  LATE TUESDAY MORNING. HOWEVER, IT ONLY TAKES A TRACE OF ICE
  ACCRETION TO MAKE ROADS AND WALKWAYS ICY. MOTORISTS SHOULD BE
  PREPARED FOR THE POTENTIAL OF ICY ROADWAYS DURING THE TUESDAY
  MORNING RUSH HOUR.

* UNCERTAINTY...THE EXACT ARRIVAL TIME OF THE PRECIPITATION
  REMAINS UNCERTAIN. IF THE PRECIPITATION ARRIVES A BIT LATER
  THAN EXPECTED, LITTLE IF ANY ICING ISSUES WILL OCCUR. ON THE
  FLIP SIDE OF THE COIN, IF THE PRECIPITATION ARRIVES BEFORE
  DAYBREAK THE RISK FOR ICY ROADS AND WALKWAYS WILL INCREASE.

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
212 
WWUS41 KBOX 290325
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1025 PM EST MON NOV 28 2016

MAZ002>004-008-010-026-291130-
/O.CON.KBOX.ZR.Y.0002.161129T0900Z-161129T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...AYER
1025 PM EST MON NOV 28 2016

...FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM
EST TUESDAY...

* LOCATIONS...NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. THIS
  INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE...
  BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON AND
  AYER.

* HAZARD TYPES...BRIEF PERIOD OF LIGHT FREEZING RAIN POSSIBLE 
  BETWEEN 4 AND 10 AM TUESDAY MORNING.

* ACCUMULATIONS...ICE ACCRETION FROM A TRACE TO A FEW HUNDREDTHS 
  OF AN INCH POSSIBLE.

* TIMING...BETWEEN 4 AND 10 AM TUESDAY MORNING.

* IMPACTS...ANY ICE ACCRETION THAT OCCURS WILL BE RATHER LIGHT AND
  SHORT-LIVED AS TEMPERATURES WILL RISE ABOVE FREEZING BY MID TO
  LATE TUESDAY MORNING. HOWEVER...IT ONLY TAKES A TRACE OF ICE
  ACCRETION TO MAKE ROADS AND WALKWAYS ICY. MOTORISTS SHOULD BE
  PREPARED FOR THE POTENTIAL OF ICY ROADWAYS DURING THE TUESDAY
  MORNING RUSH HOUR.

* UNCERTAINTY...THE EXACT ARRIVAL TIME OF THE PRECIPITATION 
  REMAINS UNCERTAIN. IF THE PRECIPITATION ARRIVES A BIT LATER 
  THAN EXPECTED... LITTLE IF ANY ICING ISSUES WILL OCCUR. ON THE 
  FLIP SIDE OF THE COIN... IF THE PRECIPITATION ARRIVES BEFORE 
  DAYBREAK THE RISK FOR ICY ROADS AND WALKWAYS WILL INCREASE.

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
798 
WWUS41 KBOX 290852
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
352 AM EST TUE NOV 29 2016

MAZ002>004-008-010-026-291500-
/O.CON.KBOX.ZR.Y.0002.161129T0900Z-161129T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...AYER
352 AM EST TUE NOV 29 2016

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. THIS 
  INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD... 
  ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST... 
  NORTHAMPTON AND AYER.

* HAZARD TYPES...BRIEF PERIOD OF LIGHT FREEZING RAIN POSSIBLE
  BETWEEN 4 AND 10 AM THIS MORNING.

* ACCUMULATIONS...ICE ACCRETION FROM A TRACE TO A FEW HUNDREDTHS 
  OF AN INCH POSSIBLE.

* TIMING...BETWEEN 4 AND 10 AM THIS MORNING.

* IMPACTS...ANY ICE ACCRETION THAT OCCURS WILL BE RATHER LIGHT AND
  SHORT-LIVED AS TEMPERATURES WILL RISE ABOVE FREEZING BY MID TO
  LATE MORNING. HOWEVER...IT ONLY TAKES A TRACE OF ICE ACCRETION
  TO MAKE ROADS AND WALKWAYS ICY. MOTORISTS SHOULD BE PREPARED FOR
  THE POTENTIAL OF ICY ROADWAYS DURING THIS MORNING RUSH HOUR.

* UNCERTAINTY...THE EXACT ARRIVAL TIME OF THE PRECIPITATION
  REMAINS UNCERTAIN. IF THE PRECIPITATION ARRIVES A BIT LATER THAN
  EXPECTED...LITTLE IF ANY ICING ISSUES WILL OCCUR. HOWEVER IF
  THE PRECIPITATION ARRIVES BEFORE DAYBREAK THE RISK FOR ICY ROADS
  AND WALKWAYS WILL INCREASE.

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

NOCERA
890 
WWUS41 KBOX 291459
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
959 AM EST TUE NOV 29 2016


MAZ002>004-008-010-026-291600-
/O.CAN.KBOX.ZR.Y.0002.000000T0000Z-161129T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON...AYER
959 AM EST TUE NOV 29 2016

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

TEMPERATURES ACROSS NORTHWEST AND NORTH CENTRAL MASSACHUSETTS HAVE
RISEN ABOVE FREEZING. THEREFORE...THE FREEZING RAIN ADVISORY HAS
BEEN CANCELLED AND NO ADDITIONAL ICING ISSUES ARE EXPECTED TODAY.

$$

FRANK

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freezing rain advisory went out at Nov 28, 9:41 AM EST, 5 hours earlier.

Area forecast discussion, Nov 28, 9:41 AM EST, 5 hours before
Area Forecast Discussion
National Weather Service Taunton MA
941 AM EST Mon Nov 28 2016

.SYNOPSIS...
High pressure will cross the area today. A warm front will bring
widespread rain to the region Tuesday into Tuesday evening. A
brief period of drying is likely into Wednesday morning then more
rain, heavy at times is likely Wednesday afternoon and night as
low pressure moves into New England. Improving conditions Thursday
as the low moves into the Maritimes with mainly dry and cooler
weather for Friday through the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

940 am update...

A ridge of high pressure will result in sunny skies along with
relatively light winds into the afternoon. While there were some
still ocean effect clouds across the outer-Cape, expect these
clouds to dissipate over the next few hours as drier air works
into the region.  High temps this afternoon will top out in the
lower to middle 40s in most locations, but with relatively light
winds not a bad day by any means for late November standards.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Through midnight...
Evening hours will be similar to this past night. Enough
clearing/calm winds to allow for early radiational cooling.
Afternoon dwpts dip into the low 20s so there should be plenty of
room for temps to once again dip into the upper 20s and low 30s
early. High mid clouds will build and likely mitigate further
radiational cooling holding temps or even slightly raising them as
S LLJ continues to develop over the region from the SW. Dry wx
continues through the evening hours.

After midnight and into Tuesday...
Early issues with approaching warm front and strong overruning
will be p-type at onset. LLJ increases through the AM hours
increasing low-lvl convergence within an airmass where PWATS
approach 1.2 inches by daylight (nearly 2 std deviations above
normal). Soundings are very dry through 12Z, so timing of the
precip onset will also be a factor in determining P-type. Noting
there is decent Nly ageostrophic flow and this is typically a
pattern where warm front is slow to push N. Also, expecting
wetbulb process with the dry column. Therefore, particularly in
the higher terrain of interior MA/CT, may see a brief period of
freezing rain as the precip shield approaches, before warm air is
able reach the BL. Initial QPF is light enough to suggest that
any cold/untreated sfc could see a trace to a few hundredths of
ice before the change to all rain. Note timing is somewhat
uncertain, especially if a secondary wave develops across the S
tier and locks in the cold air. Stay tuned to forecast updates
over the next 24 hours for where/if some icing impacts may occur
through mid morning Tue.

The remainder Tue should be wet. As mentioned above the building
LLJ (GFS is likely too robust with nearly 75 kt, prefer the
slightly weaker Ecmwf between 50-50 kt) with pwats exceeding an
inch. Widespread QPF could reach 0.5-1.25 inches. This is the
first in a series of waves through mid week. No flooding issues
expected given the recent dry conditions.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Rain ending Tue evening near the coast
* More rain, heavy at times Wed afternoon and night
* Improving conditions Thu with cool and blustery weather Fri
  through the weekend

Overview...
High amplitude longwave trof across the central CONUS with closed
low across the Gt lakes will result in another period of widespread
rain Wed afternoon/night as shortwave energy and low pres moves into
the region. Split flow pattern evolves by the end of the week into
the weekend with low amplitude northern stream across the Gt Lakes
and NE. This will bring mainly dry and cooler weather but series of
fast moving shortwaves move through the flow so can't rule out brief
rain/snow showers at times but timing uncertain.

Details...

Tuesday night...
Expect a band of moderate to heavy rain across SE New England to
start the evening assocd with the low level jet and strong low level
convergence. Otherwise dry slot from the west will quickly move into
SNE bringing an end to the rain during the evening from west to
east. Weak wave develops on the boundary and moves into the Gulf of
Maine overnight with weak ridging nosing down from the north and may
see some partial clearing. The ridging will push the front back to
the south with low level cooler air moving back south across the
region.

Wednesday into Wednesday night...
Dry weather should prevail to start the day and may even see some
morning sun before clouds quickly return. Next shot of rain
overspreads the region Wed afternoon into Wed night as similar set
up to Tue event with approaching warm front and low level jet with
sfc wave moving into SNE. It appears heaviest rainfall will occur
late Wed into Wed evening assocd with the low level jet with precip
tapering off overnight. Potential rainfall for this second event
expected to be 0.75-1.50". Highs Wed will be dependent on how far
north warm front gets. Best chance of temps reaching the upper 50s
will be along the south coast but front may get hung up south of the
Mass pike so cooler 40s are likely further to the north across
northern MA and possibly into the CT Valley in northern CT.

Thursday...
Low pres in the Gulf of Maine will lift NE into the Maritimes with
drier westerly flow into SNE. With mid level trof axis still to the
west and shortwaves rotating through, can't rule out a brief rain
shower, but otherwise mainly dry weather expected with partial
sunshine. While it is cooling aloft, low level temps are fairly mild
so temps should reach well into 50s in the coastal plain with upper
40s interior high terrain.

Friday through Sunday...
Mainly dry, cooler and blustery conditions with westerly flow as
broad trof settles in over the NE. Still a few shortwaves rotating
through the flow so a low risk for a brief rain/snow shower, mainly
interior high terrain. Seasonable temps Fri cooling a bit below
normal next weekend.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...

Today...High confidence. MVFR cigs across the outer-Cape should
dissipate by afternoon. Otherwise, VFR conditions with relatively
light winds continue through the afternoon.

Tonight...High confidence.
VFR. Some building high clouds starting late tonight. Light winds.

Tuesday...Moderate confidence.
Early VFR conditions will gradually give way to MVFR, then finally
IFR by late afternoon/evening due to a mix of low CIGS and vsbys
in fog and mod rain. Will also have to watch for some light icing
during the morning when the precip starts, this will be most
likely in the CT Vally as well as the higher terrain of N MA. More
details on this to follow.

KBOS TAF...High confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook /Tuesday Night through Friday/...

Tuesday night...High confidence in trends. MVFR/IFR in rain and fog,
especially SE New Eng in the evening then improving conditions from
west to east, possibly to VFR overnight. However, it is possible
stratus and patchy fog may linger.

Wednesday...Moderate confidence. VFR to start, then deteriorating to
IFR late Wed and especially Wed evening as another round of heavy
rain moves in. Rain exits overnight with conditions possibly
improving to VFR late Wed night.

Thursday and Friday...Moderate confidence. Mainly VFR cigs with
isold MVFR possible. Blustery W winds expected.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...

Through tonight... Seas will gradually dissipate across the E and
SE waters through the day today, allowing the current round of
small craft advisories to drop. Winds will remain at or below 20
kt through much of the day as well, mainly out of the W. This
quiet weather continues into the overnight.

Tomorrow...
An approaching frontal system will yield increasing winds and
swell across the waters. S-SE winds will increase to 25-30 kt and
seas reach nearly 7 ft once again by the evening. Another round of
small craft advisories is likely. Rain/fog leads to low vsbys by
mid day.

Outlook /Tuesday Night through Friday/...

Tuesday night...Moderate confidence. SCA SW winds Tue evening with
low risk for marginal gales around Cape Cod, then diminishing and
shifting to NW overnight. Rough seas. Low vsbys in rain and fog in
the evening, improving overnight.

Wednesday...Moderate confidence. Winds becoming E/SE during the
afternoon with a period of gusty southerly winds and rough seas
across south coastal waters Wed evening. Vsbys lowering again in
developing rain and fog later in the afternoon and Wed night.

Thursday and Friday...Mainly west winds with gusts to 25 kt at
times. SCA seas persist over the south coastal waters. Good vsbys.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 2 PM EST this afternoon for ANZ250-
     254-255.

&&

SYNOPSIS...KJC/Doody
NEAR TERM...Frank
SHORT TERM...Doody
LONG TERM...KJC
AVIATION...Frank/Doody/KJC
MARINE...KJC/Doody
Hazardous weather outlook, Nov 28, 3:48 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
348 AM EST MON NOV 28 2016

CTZ002>004-MAZ007-011>024-RIZ001>008-290900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
348 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>006-008>010-026-290900-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-
348 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS
AND WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A LOW RISK FOR POCKETS OF FREEZING RAIN AND LIGHT ICING
ACROSS INTERIOR NORTHERN AND WESTERN MASSACHUSETTS EARLY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-290900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
348 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 2:45 PM ESTSmall Craft AdvisoryBOX34 hr

Nearby

Freezing Rain Advisories in Massachusetts, 2016Every freezing rain advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.